Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

85 years old, falling into deep slumber, hard time waking up. Using cold cloth, no seizures. Causes and treatment?

hello i have a aunt who is 85 years old, lately she falls into a deep sleep kind of thing where we have a hard time waking her up, it takes us about 15 to 20 minutes to bering her around. we use a cold cloth. she has had several test done and the doctors say they cannot find anything wrong . the doctors says that she is not having a seizure but it happens everyday at the same time. what do you think is happening
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi dear, this could be a metabolic or hepatic encephalopathy , could be due to h/o chronic seizures . I would advice you to take a CT scan , and few blood test like, RBS, ABG, cardia monitoring , I think she need to be hospitalised and a through examination has to be carried out.
Answered: Sat, 7 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor